Nursing Brassiere

I have increased my Fenugreek intake to eight capsules a day but because of the weight loss diet, I am still losing breast tissue. I am going to change to taking three capsules every eight hours starting next week. This will give more and at the same time evenly space the dosages.

Many years ago I had a custom nursing brassiere built to fit my physique. If you remove the access cups then you can, when wearing the brassiere, lean forward and pull all of the breast tissue into the cup area, thereby stretching your breasts. This along with pumping and massage will permanently increase the size of the breasts.

The other advantage to wearing a nursing brassiere with the cups removed is that one's breasts are free and exposed. When you pick a nursing brassiere, you want to make sure it is of sturdy construction and that the straps surround the breasts instead of just going down one side. This way the straps will secure the tissue in the position necessary to keep them enlarged.

With the help of my Mistress, I am realizing that most people will never confront me for wearing a brassiere or even frilly lacy socks. So, I will be wearing them at every opportunity. I am just following my best friend's advice, "Sometimes, you just have to stick your tiddies out!"
leftboobbigger leftboobbigger
61-65, T
1 Response Aug 3, 2010

Yes, Fenugreek will increase breasts volume. A substance that increases milk supply is called a galactagogue. Some of the most commonly used herbal galactagogues are fenugreek, blessed thistle, and alfalfa. These are the herbs that are most often used in "Male" breasts enlargement.<br />
<br />
If you try Fenugreek, take between two-three pills three times a day. Try 6am, 2pm, 10pm, as this will keep the dosage constant all day. You should see a change within two days. Most estrogens in men cause cone shaped enlargement, while Fenugreek will add volume.<br />
<br />
You have reached your limit when your sweat and urine start to smell like maple syrup. If you start to have bowel problems, then stop taking Fenugreek and wait two weeks before restarting at a lower dosage.